Calculus of Variations and Geometric Measure Theory

A. Farina - N. Soave

Monotonicity and 1-dimensional symmetry for solutions of an elliptic system arising in Bose-Einstein condensation

created by soave on 29 Jul 2015


Published Paper

Inserted: 29 jul 2015

Journal: Archive Ration. Mech. Anal.
Volume: 213
Pages: 287--326
Year: 2014
Doi: 10.1007/s00205-014-0724-2
Links: link preliminary version


We study monotonicity and 1-dimensional symmetry for positive entire solutions with algebraic growth of an elliptic system modelling phase separation, in any dimension N > 1. In particular, we prove a Gibbons-type conjecture proposed by Berestycki et al.